A 27-year-old female asked:
I stopped the pill in dec. my last period came 2days early and was light with lots of cramping. thought it stopped but today have brown discharge help?
1 doctor answer • 2 doctors weighed in
American Board of Obstetrics and Gynecology 31 years experience
Not uncommon: It is quite common to require several cycles to return to normal after stopping the pill. Be patient, if you are still having problems with your cycle after 4 months then you should see your doctor.
5.2k viewsReviewed >2 years ago
Last updated Mar 30, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.